# SDR REXA2017032900418

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 24,633 hours, 22,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WHITE WIRE FOR EMER LIGHTS IN FA JUMPSEAT COMPARTMENT. R&R SPLICE FOR EMER LIGHT IN FA COMPARTMENT IAW ESPM 20-16-00.
